# SDR DXTA200702189

- Difficulty date: May 13, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 7,013 hours, 4,313 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 72828433
- Part serial: LB0400B
- Condition: Frozen
- Location: Aft Service Bay
- Part time: 1,487 hours, 900 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, COCKPIT TEMP INDICATOR ROSE TO 250 DEGREES AND BLACK SMOKE FILLED THE COCKPIT.  COCKPIT TEMP WAS UNCONTROLLABLE THE LAST 30 MINUTES OF THE FLT WITH COCKPIT TEMP AT 150*, REST FLT, LEFT PAC VERY HOT.  KPWM TO KSFO.  ON GROUND AT KSFO, REPLACED ACM WITH OVERHAULED UNIT.  LEAK AND OPERATIONAL CHECK NORMAL IAW CESSNA 750 MM 21-51-00.  ACM OVERHAULED BY HAMILTON SUNSTRAND.  CERT NO SI3R842L.
